Schizophrenia.com

I’m not doing well

I freaked out today and went into panic mode over what was a minor issue with our car.

It wouldn’t start today and we had to call a tow truck.

The tow truck driver couldn’t get the car out of the garage because the electronic emergency brakes were malfunctioning, so now we have to call for a different tow truck for tomorrow.

I started raising my voice and was utterly stressed out to the gills!

Couldn’t calm down.

This was not normal behavior from me.

I was easily stirred up and I’m still shaken up.

I don’t want to constantly rely on benzos to calm down.

A little ordeal turned into a major breakdown!

Maybe it’s time for me to be on a mood stabilizer.

I can’t take much more of this.

9 Likes

Are you doing better now? :monkey_face::monkey_face::monkey_face:

I’m still shaken up a bit.
But doing better than I was earlier.

Thanks @GrayBear

3 Likes

For me raising my antipsychotic reduced my irritability and anger. I never tried mood stabilizers. If you can just use Depakote and its causing liver issues maybe you can increase your antipsychotic? Of course talk about it with your Dr.

1 Like

Talk to your psychiatrist,but maybe you need something like e.g. a beta blocker instead of a mood stabilizer. I.e. something to keep you calm permanently.

3 Likes

I’m seriously considering going on a different mood stabilizer.
I don’t think raising the risperdal dose will help much.

I’ll see what she says.

4 Likes

I’m already on a beta blocker @everhopeful

1 Like

Hmm.

You Mention “benzo’s”.

Is That Like A Sedative?.

Sincerely,

DJ Nosferatu Beat Beam (sleepoptimistic)
:zzz: :dizzy: :zzz:
:dizzy: :slight_smile: :dizzy:
:zzz: :dizzy: :zzz:

Isn’t that a blood pressure med?

2 Likes

Ah. I didn’t realise…

1 Like

Yes @sleepoptimistic benzos are tranqulizers

There’s Always Another Way.

Not Much Left To Say… . …

Sincerely,

DJ Nosferatu Beat Beam (sleepoptimistic)
:zzz: :dizzy: :zzz:
:dizzy: :slight_smile: :dizzy:
:zzz: :dizzy: :zzz:

P.s. And The Well Of The Imagination Disappeared No Longer To Be Felt.

1 Like

Talk to your pdoc about it. Maybe you need a med adjustment or an add-on med

2 Likes

It’s for my high blood pressure, it slows down my heart rate.
I have a naturally fast heart rate @Aziz

2 Likes

But I’m glad you’re feeling better now

1 Like

Yeah thanks @Pianogal

1 Like

Don’t you drive a VW?

U need a Toyota Corolla like I have. It’s one of the most reliable vehicles on the road.

Their also cheap and good on gas.

1 Like

We have a new Toyota it’s 1 year old. @mikev0882
I sold my VW

2 Likes

Wow. That’s the first I’ve heard of such a new Toyota having issues.

Things will work out. Did you call Toyota care? They told me to call Toyota care even after my warranties up if I have problems.

1 Like

I’m on metoprolol for pulse and bp. I hope they help you soon. Hugs

1 Like